Menu
Your Cart

Day Nurse Capsules - 20 Capsules

Day Nurse Capsules - 20 Capsules
Out of stock
Day Nurse Capsules - 20 Capsules
£5.49
GPhC Regulated
Pharmacy
Free Delivery
Over £40
Discreet Delivery
Always

What are Day Nurse Capsules?

Day Nurse Capsules are used for the day-time relief of the major symptoms of colds, chills and influenza.

The medicine contains three active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Pseudoephedrine hydrochloride is a decongestant which opens the airways, helping you breathe more easily. Pholcodine is a cough suppressant that helps relieve dry or tickly coughs

How to take Day Nurse Capsules

Take during the day.

Adults aged 16 years and over: 2 capsules with a drink every four hours as required.

  • Do not take more than 8 capsules (4 doses) in any 24 hour period.
  • Do not give to children under 16 years of age.
  • Do not take more than 3 doses in any 24 hours if you also want to take a nighttime dose of a paracetamol-containing product at bedtime.
  • Always use the lowest effective amount to relieve your symptoms.
  • Do not take for more than 7 days.
  • Do not take more than the recommended dose.

What do Day Nurse Capsules contain

Active ingredients Paracetamol 500mg, Pseudoephedrine Hydrochloride 30 mg and Pholcodine 5 mg.

Shipping Costs

Free UK Delivery on all orders over £40 - Delivery within 2-5 working days - Subject to availability

Standard UK Delivery - £2.89 - Delivery within 2-5 working days - Subject to availability